I have a burning sensation in the penis for the last 20 days. For the first seven days, I took Terbinafine tablet and Candid cream. The next seven days I took Oflomac 400, Afdura, and Urispas. But the burning sensation is still there. I also have a little bit of swelling in the glans penis for the past 17 days.
Ultrasound report shows:
Mild urinary bladder wall thickness with insignificant PVRU.
Urine culture - No aerobic pyogenic grown.
Urine R/E - Pus cells - 0-1, WBC/hpf, Epithelial - 0-1 Epi Cells/hpf.
RBC - 4.36
MCH - 33.6
Monocytes - 10.4
Basophils - 0.00MPV - 12.5
Sugar / Creatinine - normal.
Welcome to icliniq.com.
I have gone through your queries. You may have complicated UTI (urinary tract infection). You have to undergo another test. Send VB3 (voided bladder 3) urine or EPS for culture and sensitivity. EPS means expressed prostatic secretion. Voided bladder sample 3 means urine after prostatic massage. For all these purposes you need to visit the office of a urologist. Please do that as soon as possible and get all these tests done and get further treatment. You need clinical examination too for further treatment.
Thank you doctor,
I have visited a urologist last week, he told me though not shown in blood and urine tests, it is UTI. He advised to continue the medication for another five days. My burning sensation has slightly reduced in this period. Please advise.
Welcome back to icliniq.com.
Yes, as rightly advised by your urologist, you have to continue antibiotics for a few more days. If it does not reduce by that time, you have to exclude prostatitis by doing EPS, VB3 for culture and sensitivity test. Please stick to the advice of your urologist. He is the best judge as he has seen you clinically. For burning sensation, you can take Urispas 200 mg (Flavoxate) twice daily for five days.
You have to wait till the completion of the course of antibiotics. If it does not resolve by that time, you proceed for the tests I prescribed.
I hope this helps.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
Hi doctor, I am suffering from urinary tract infection ... Recurrent urinary tract infections are common ... Read fullWould excess of Amphetamine cause burning sensation of penis?
.. and do not worry. I think there is no relation about your past habit of Amphetamines and present burning in urethra. The burning pain of the urethra may be due to subclinical infection, which is not detected in urine test that you had. Did you ha... Read fullA Patient's Guide to Recurrent Urinary Tract Infections
1) Post-Menopause: As you get older, hormonal changes cause alterations to your vagina and its contents, predisposing you to urinary tract infections ... Read full
Ask your health query to a doctor online?Ask an Urologist Now